• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Morse-Smale surfaced diffeomorphisms with orientable heteroclinic.

Journal of Dynamical and Control Systems. 2020. Vol. 26. No. 4. P. 629-639.

In the present paper we consider preserving orientation Morse-Smale diffeomorphisms on surfaces. Using the methods of factorization and linearizing neighborhoods we prove that such diffeomorphisms have a finite number of orientable heteroclinic orbits.